# SDR DALA13032653218

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND COCKPIT FLOOR SUPPORT RT SIDE FWD FR8 Y-1292, AROUND NUTPLATE SHEETMETAL CRACKED.  ACCOMPLISHED REPAIR IAW ER/A 515379-14, REV ORIGINAL SECTION I PERMANENT REPAIR.  IDENTIFIED REPAIR AS ENGINEERING APPROVED & PERMANENT IAW PS 900-5-1, NR 04.
